MathSciNet Relay Station
MathSciNet bibliographic data
MR1336334 14H30 (14E20 14F35)
Nakamura, Hiroaki; Takao, Naotake; Ueno, Ryoichi Some stability properties of Teichmüller modular function fields with pro-$l$ weight structures. Math. Ann. 302 (1995), no. 2, 197–213.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement